# SDR DXTA200701867

- Difficulty date: January 19, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N715QS
- Make and model: Cessna 650
- Aircraft serial: 6507105
- Aircraft time: 4,955 hours, 3,822 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 7093011
- Part serial: 54
- Condition: Inoperative
- Location: Mlg
- Part time: 46 hours, 39 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT, AFTER T.O. OUT OF SFO. FINALLY 2-3 SECONDS LATER THE GEAR CAME UP.  REMOVED AND REPLACED THE LANDING GEAR CONTROL PERFORMED 10 GEAR SWINGS OSP CHECKS GOOD ALL WORK DONE IAW CE-650 M.M. 32-30-01
